# SDR ASOA2015071013324

- Difficulty date: June 18, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,558 hours, 20,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 830-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, FLOOR SUPPORT IS CORRODED BETWEEN BS 830.1- 847.  BLENDED CORROSION AND FOUND TO BE IN A NO DAMAGE ALLOWED AREA. REPAIRED IAW SRM 51-21-06-001-001-A01 & 53-41-44-101-001-A01.
